MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/ageing/afaa114

Медицинская библиотека · Age and ageing · 2020

Escalating the dose and downgrading the rhythm: the combination of prescribed and non-prescribed medications resulting in an abnormal heart rhythm.

Saunders Hollie, Joyce Nicole, Garland Jeffrey, Cowdell Jed Colt

Клинический случайСтатьяПеревод в очереди

Аннотация

Older patients often have multiple medical issues which predisposes them to complications of polypharmacy and medication interactions. We present a case of an 89-year-old female who presented to the emergency department after a fall. An electrocardiogram (ECG) showed a junctional bradycardia with a ventricular rate of 50 beats per minute (BPM). Her magnesium was 3.5 mg/dl (1.7-2.3 mg/dl). She had recently increased her milk of magnesia use for constipation. Pertinent other medications included verapamil 280 mg daily. On admission 2 grams of calcium gluconate IV were administered and the verapamil was held. An ECG the next morning showed sinus rhythm with a ventricular rate of 76 BPM.

Для цитирования: Saunders Hollie, Joyce Nicole, Garland Jeffrey, Cowdell Jed Colt. Escalating the dose and downgrading the rhythm: the combination of prescribed and non-prescribed medications resulting in an abnormal heart rhythm.. Age and ageing. 2020. DOI: 10.1093/ageing/afaa114.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.